# SDR AALA201506129015

- Difficulty date: May 27, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,410 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800LF
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S3 & SY6 CHECK.  DELAMINATED FLOOR PANEL 261 BETWEEN FRAME 64 TO 66 & BETWEEN Y765 TO Y1732.  REPLACED FLOOR PANEL 261B IAW SRM 53-02-00 PAR 8H FIG 209 & IRM 9701 REV G.
